Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Estimation of the Discrete Spectrum of Relaxations for Electromagnetic Induction Responses Using \ell _{p} -Regularized Least Squares for 0 \leq p \leq 1

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
3 Author(s)
Mu-Hsin Wei ; Sch. of Electr. & Comput. Eng., Georgia Inst. of Technol., Atlanta, GA, USA ; McClellan, J.H. ; Scott, W.R.

The electromagnetic induction response of a target can be accurately modeled by a sum of real exponentials. However, in practice, it is difficult to obtain the model parameters from measurements. We previously proposed a constrained linear method that can robustly estimate the model parameters when they are nonnegative. In this letter, we present a modified ℓp-regularized least squares algorithm, for 0 ≤ p ≤ 1, that eliminates the nonnegative constraint. An empirical method for choosing the regularization parameter is also studied. Using tests on synthetic data and laboratory measurements, the proposed method is shown to provide robust estimates of the model parameters in practice.

Published in:

Geoscience and Remote Sensing Letters, IEEE  (Volume:8 ,  Issue: 2 )